Scientific Publications of D.E.Otera



Published papers in ISI journals:

  1. (with V. Poénaru) Finitely presented groups and the Whitehead nightmare, Groups, Geometry and Dynamics, vol. 11, n. 1, 291-310, (2017).
  2. (with F.G. Russo and C. Tanasi) On 3-dimensional WGSC inverse-representations of groups, Acta Mathematica Hungarica, vol. 151, n. 2, 379-390, (2017).
  3. (with V. Poénaru) Tame combings and easy groups, Forum Mathematicum, vol. 29, n. 3, 665-680, (2017).
  4. On Poenaru’s inverse-representations, Quaestiones Mathematicae, vol. 40, n. 2, 277-293, (2017).
  5. Geometric rank and the Tucker property, Journal of the Korean Mathematical Society, vol. 54, n. 3, 807-820, (2017).
  6. Topological tameness conditions of spaces and groups: Results and developments, Lithuanian Mathematical Journal, vol. 56, n. 3, 357-376, (2016).
  7. An application of Poenaru's zipping theory, Indagationes Mathematicae, New Series,  vol. 27, n. 4,  1003-1012, (2016).
  8. (with F.G. Russo) On topological filtrations of groups, Periodica Mathematica Hungarica, vol. 72, n. 2, 218-223, (2016).
  9. (with F.G. Russo) Permutability degrees of finite groups, Filomat, vol. 30, n. 8, 2165-2175, (2016).
  10. (with L. Funar and M. Giannoudovardi) On groups with linear sci growth, Fundamenta Mathematicae, vol. 228, n. 1, 4762, (2015).
  11. (with F.G. Russo and V. Russo) Some considerations on Hydra groups and a new bound for the length of words, Mathematica Slovaca, vol. 64, n. 1, 229-246 (2014).
  12. (with F.G. Russo and C. Tanasi) Some algebraic and topological properties of the nonabelian tensor product, Bulletin of the Korean Mathematical Society, vol. 50, n. 4, 1069–1077, (2013).
  13. (with V. Poénaru) "Easy" Representations and the QSF property for groups, Bulletin of the Belgian Mathematical Society - Simon Stevin, vol. 19, n. 3, 385-398, (2012).
  14. (with F. Russo) Subgroup S-commutativity degrees of finite groups, Bulletin of the Belgian Mathematical Society - Simon Stevin, vol. 19, n. 2, 373-382, (2012).
  15. (with L. Funar) On the WGSC and QSF tameness conditions for finitely presented groups, Groups, Geometry, and Dynamics, vol. 4, n. 3, 549–596, (2010).
  16. (with V. Poénaru and C. Tanasi) On geometric simple connectivityBulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 53 (101), n. 2 (2010), 157176.
  17. (with F. Russo) On the wgsc property in some classes of groups, Mediterranean Journal of Mathematics, vol. 6, n. 4, 501508, (2009).
  18. On the proper homotopy invariance of the Tucker property, Acta Mathematica Sinica - English Series, vol. 23, n. 3, 571576, (2007).
  19. (with L. Funar) A refinement of the simple connectivity at infinity of group, Archiv der Mathematik, vol. 81, n. 3, 360368, (2003).
  20. On the simple connectivity at infinity of groups, Bollettino della Unione Matematica Italiana, Sezione B (8), vol. 6, n. 3, 739748, (2003).
  21. ------------------------------------------------------------

    Notes published in Conference Proceedings:

    1. On the asymptotic topology of groups and spaces. Part II, Lietuvos Matematikos Rinkinys, Proc. of the Lithuanian Math. Society, Ser. A, vol. 55 (2014), 34-39.
    2. On the asymptotic topology of groups and spaces. Part I, Lietuvos Matematikos Rinkinys, Proc. of the Lithuanian Math. Society, Ser. A, vol. 55 (2014), 28-33.
    3. Geometry and Topology of groups, Lietuvos Matematikos Rinkinys, Proc. of the Lithuanian Math. Society, Ser. A, vol. 54 (2013), 43-48.
    4. Quasi-isometry topological invariants for finitely presented groups, Oberwolfach Reports, vol. 8, Issue 4, no. 56/2011 (2011), 3254-3257.
    5. La propriété de Tucker pour les groupes et les variétés: un survol, Supplemento al Bollettino di Matematica pura e applicata, Aracne Ed. (Roma), no. I (2010), 5362. Atti del "Convegno Internazionale di Geometria", Palermo, 15-16 Giugno 2010.
    6. Some remarks on the ends of groups, Acta Univ. Apulensis, no. 15 (2008), 133146. Proceedings of the I.C.T.A.M.I. 2007, Alba Iulia, Romania.
    7. A topological property for groups, Contemporary Geometry and Topology and Related Topics, Cluj-Napoca, Romania, 2007, (D.Andrica and S.Moroianu Eds.), Cluj University Press (2008), 227236. 
    8. ------------------------------------------------------------

      Other publications:

      1. (with C. Tanasi) Some recent results on "easy" topological representations of groups, Bollettino di Matematica pura e appl., Aracne Ed. (Roma), vol. VIII (2015), 167-172.
      2. (with F.G. Russo) A note on minimal non-CL-groups, Bollettino di Matematica pura e appl., Aracne Ed. (Roma), vol. V (2012), 51-58.
      3. (with F. Russo) A note on just-non-Ω groups, Beiträge zur Algebra und Geometrie, vol. 52, no. 1 (2011), 75–81.
      4. New developments on the topology at infinity of discrete groups, Bollettino di Matematica pura e applicata, Aracne Ed. (Roma), vol. IV (2011), 169-178.
      5. (with F. Russo) A survey on Just-non-X groups, International Journal of Math. and Math. Science, vol. 2010article ID 190830, 8 pp. (2010).
      6. (with A. Alghamdi and F. Russo) On some recent investigations of probability in group theory, Bollettino di Matematica pura e applicata Aracne Ed. (Roma)vol. III (2010), 87–96.
      7. Topologia asintotica dei gruppi: connessione all'infinito e semplice connessione geometrica, (sunto della Tesi di Dottorato) Bollettino U.M.I. (La Matematica nella Società e nella Cultura), Serie VIII, Vol. X-A, Fascicolo Tesi di Dottorato, (2007), 303306.
      8. Ph.D. ThesisAsymptotic Topology of Groups. Connectivity at infinity and geometric simple connectivity. Università Degli Studi di Palermo and Université Paris-Sud 11, February 2006.


 -----------------------------------------------------------------------------------------------------------------